# SDR SWAA2022120169483

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 896 Rbl49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM,  BS 986.5, RBL 49, S17R IN AFT GALLEY AREA.   REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4.
